Details for Electroshock therapy and brain damage
NameElectroshock therapy and brain damage
Description"Electroshock therapy and brain damage: the acute organic brain syndrome as treatment," The Brain and Behavioral Sciences 7 (1984) 24-25.
Filesize455.05 kB
Filetypepdf (Mime Type: application/pdf)
Created On: 01/14/2008 17:17
Maintained byEditor
Hits11608 Hits
Last updated on 01/14/2008 17:21
CRC Checksum
MD5 Checksum



Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.